# SDR UALA2013022701175

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Structure
- Condition: Corroded
- Location: Bs 369
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON BETWEEN RBL 65-72.   BLENDED CORROSION ON LONGERON BS 369 IAW SRM 51-10-02 PAR 15 FIGS 1&5.  REMOVED AND REPLACED LONGERON IAW SRM 51-40-02 PAR 7D.  MAJOR REPAIR
